# SDR IXXA11SMN071S

- Difficulty date: June 2, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 392
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTUIN FOUND IMPROPER DOUBLER REPAIR AT RT FWD FUSELAGE EMERGENCY EXIT DOOR AT STATION FS 392, LONGERON 16.5 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED REPAIR DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR DOUBLER. INSTALLED NEW FASTENERS AND REPAIR DOUBLER IAW SRM 53-2-0, FIG 22A, TR 53-170, SHEETS 2 & 11-16, SRM 51-1-20D, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B AND SRM 51-3-1.
